# SDR CALA2025092309170

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 54,376 hours, 19,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT ROW EMERGENCY LIGHTS INOPERATIVE ROWS 15-21,  RED EMERGENCY AISLE LIGHTS INOPERATIVE.  REPLACED ALL 4 FUSES IN POWER SUPPLY AND SWAPPED IN NEW BATTERY AT BS 570 ON ACFT LEFT (FWD OF ROW 20A FLOOR PANEL),  NO HELP.  SWAPPED IN NEW BATTERY CHARGER WITH NEW BATTERIES, NO HELP.  VERIFIED ALL PATH LIGHTS IN THOSE ROWS ARE CONNECTED. REF AMM 33-51-06, IPC 33-51-06-22A, AND CONFIG DRAWING 3350DD15107. REMOVED AND REPLACED LH EMERGENCY BATTERY M1694 IN IAW 33-51-06. VERIFIED ALL EMERGENCY LIGHTS COME. NO DEFECTS NOTED
